# SDR UALA2012072504047

- Difficulty date: July 24, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 66,811 hours, 12,636 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 105
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS STATUS MESSAGE 34-44041 ON MAT DEFAULTED TO WEATHER RADAR CTRL PANEL.  REPLACED CONTROL PANEL, ALL SATISFACTORY.
